American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B25) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Michael Filaseta, Kevin Ford, Sergei Konyagin, Carl Pomerance and Gang Yu. Sieving by large integers and covering systems of congruences. J. Amer. Math. Soc. 20 (2007) 495-517. MR 2276778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] E. Szemerédi and V. Vu. Long arithmetic progressions in sumsets: Thresholds and bounds. J. Amer. Math. Soc. 19 (2006) 119-169. MR 2169044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jirí Matousek and Joel Spencer. Discrepancy in arithmetic progressions. J. Amer. Math. Soc. 9 (1996) 195-204. MR 1311824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1